Isospectral orthogonal polynomials from the Darboux transforms
Version of Record online: 27 JUL 2004
Copyright © 2004 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 100, Issue 6, pages 957–963, 20 December 2004
How to Cite
Peña, J. J., Morales, J., Zamora-Gallardo, E. and García-Ravelo, J. (2004), Isospectral orthogonal polynomials from the Darboux transforms. Int. J. Quantum Chem., 100: 957–963. doi: 10.1002/qua.20153
- Issue online: 5 OCT 2004
- Version of Record online: 27 JUL 2004
- Manuscript Accepted: 3 MAR 2004
- Manuscript Received: 29 FEB 2004
- CONACYT-Mexico. Grant Number: 32762-E
- Instituto Politecnico Nacional. Grant Number: IPN-CGPI-20040447
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!